# SDR UALA2012102206012

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,641 hours, 27,140 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Light
- Condition: Inoperative
- Location: Refuel Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUELING PANEL LIGHTS INOPERATIVE.  OPS CHECK IAW FIM.  FOUND BOTH LIGHTS BURNT OUT.  REPLACED TWO FUELING PANEL LIGHTS.  OPS CHECK GOOD.  AC OK FOR SERVICE.
